Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 76, NWS Cheyenne, WY

June 16, 2015Converse County, Niobrara County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2015, 3:41 PM MDT for Converse County, Niobrara County, Platte County, Wyoming. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2015, 3:41 PM MDT (21:41 UTC)
Expired
Jun 16, 2015, 4:30 PM MDT
In force
49 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Converse County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 166 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:19 PM MDTHAIL 1.75Glendo, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 2:02 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 9.7 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WUUS55 KCYS 162141
SVRCYS
WYC009-027-031-162230-
/O.NEW.KCYS.SV.W.0076.150616T2141Z-150616T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
  SOUTHEASTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  NORTHWESTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 430 PM MDT

* AT 340 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  DOUGLAS...MOVING EAST AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DOUGLAS...GLENDO...SIBLEY PEAK...TWO MOON CAMPGROUND...GLENDO
  RESERVOIR AND LOST SPRINGS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 107 AND
141.

THIS REPLACES THE TORNADO WARNING WHICH WAS PREVIOUSLY IN EFFECT FOR 
CONVERSE COUNTY. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 4253 10562 4276 10560 4278 10477 4239 10481
TIME...MOT...LOC 2140Z 275DEG 30KT 4264 10534 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
234 
WWUS55 KCYS 162203
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT TUE JUN 16 2015

WYC009-027-031-162230-
/O.CON.KCYS.SV.W.0076.000000T0000Z-150616T2230Z/
NIOBRARA WY-CONVERSE WY-PLATTE WY-
403 PM MDT TUE JUN 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN NIOBRARA...EAST CENTRAL CONVERSE AND NORTHWESTERN
PLATTE COUNTIES...

AT 402 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLENDO...OR 21
MILES SOUTHEAST OF DOUGLAS...MOVING EAST AT 35 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLENDO...SIBLEY PEAK...TWO MOON CAMPGROUND AND GLENDO RESERVOIR. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 107 AND
122.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 4247 10527 4260 10528 4269 10478 4239 10481
TIME...MOT...LOC 2202Z 278DEG 31KT 4256 10506 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH

$$

HAMMER
210 
WWUS55 KCYS 162216
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT TUE JUN 16 2015

WYC009-027-162226-
/O.CAN.KCYS.SV.W.0076.000000T0000Z-150616T2230Z/
NIOBRARA WY-CONVERSE WY-
416 PM MDT TUE JUN 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NIOBRARA AND EAST
CENTRAL CONVERSE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4247 10526 4257 10526 4257 10479 4239 10481
TIME...MOT...LOC 2216Z 292DEG 31KT 4249 10492 

$$

WYC031-162230-
/O.CON.KCYS.SV.W.0076.000000T0000Z-150616T2230Z/
PLATTE WY-
416 PM MDT TUE JUN 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHWESTERN PLATTE COUNTY...

AT 416 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TWO MOON
CAMPGROUND...OR 30 MILES NORTH OF WHEATLAND...MOVING EAST AT 35 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLENDO...SIBLEY PEAK...TWO MOON CAMPGROUND AND GLENDO RESERVOIR. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 107 AND
117.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 4247 10526 4257 10526 4257 10479 4239 10481
TIME...MOT...LOC 2216Z 292DEG 31KT 4249 10492 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:33 PM MDT, 8 minutes earlier.

Area forecast discussion, Jun 16, 3:33 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT TUE JUN 16 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 1245 PM MDT TUE JUN 16 2015

WIDESPREAD LOW STRATUS HAS GIVEN WAY TO PARTLY TO MOSTLY SUNNY SKIES
ACROSS MUCH OF THE AREA THIS AFTERNOON. SURFACE CONDITIONS HAVE BEEN
RESPONDING QUICKLY WITH TEMPERATURES ALREADY RISING INTO THE MID TO
UPPER 70S ALONG/EAST OF THE LARAMIE RANGE. THE LOWER-LEVEL AIR MASS
IS QUITE MOIST WITH DEW POINTS IN THE 55-65 F RANGE FOR MUCH OF THE
AREA EAST OF THE LARAMIE RANGE. SPC MESOANALYSIS SHOWS MUCAPE VALUES
ALREADY IN EXCESS OF 2000 J/KG...ALONG WITH 40-50 KT EFFECTIVE BULK
SHEAR BENEATH FAIRLY STRONG H5 FLOW. MINIMAL CAPPING IN PLACE TODAY
SO EXPECT STORMS TO DEVELOP BETWEEN 19-21Z...MAINLY ALONG LINGERING
OUTFLOW BOUNDARIES AND LLVL CONVERGENCE ALONG A COLD FRONT PUSHING
FROM NORTH TO SOUTH ACROSS THE AREA. THAT SAID...BEST COVERAGE OF
CONVECTION SHOULD BE ALONG A DGW-TOR-SNY LINE. A BIT QUESTIONABLE
HERE IN CHEYENNE WITH LINGERING SOUTHWESTERLY FLOW AT THE SFC. THE
ENVIRONMENT IS RIPE FOR SUPERCELLS CAPABLE OF LARGE HAIL...SOME OF
WHICH MAY BE VERY LARGE WITH NAM BUFKIT SOUNDINGS SHOWING CAPES NEAR
3000 J/KG OVER THE PANHANDLE IN A STRONGLY SHEARED ENVIRONMENT. MAY
SEE A FEW TORNADOES TODAY WITH GOOD LLVL VEERING GIVING WAY TO 0-1
KM SHEAR AROUND 15-25 KTS. EHI VALUES ARE HOVERING AROUND 1 IN THE
LOWEST KILOMETER...BUT WILL HAVE TO WATCH FOR THIS TO BE LOCALLY
ENHANCED NEAR ANY PRE-EXISTING BOUNDARIES.

CONVECTION WILL END FROM WEST TO EAST OVERNIGHT. EXCELLENT BOUNDARY
LAYER MOISTURE AND WEAK LLVL UPSLOPE MAY CONTRIBUTE TO SOME PATCHY
FOG ONCE PCPN COMES TO AN END. NAM SOUNDINGS ARE MORE BULLISH THAN
THE GFS WITH LLVL SATURATION...SO AM NOT ENTIRELY CONFIDENT THAT WE
WILL SEE WIDESPREAD LOW VSBYS. HEADING INTO TOMORROW AFTERNOON...A
SIMILAR MESOSCALE ENVIRONMENT WILL EXIST WITH GOOD INSTABILITY AND
SHEAR PROFILES FAVORABLE FOR SUPERCELLS. ANOTHER SLGT RISK FROM SPC
FOR AREAS ALONG/EAST OF THE LARAMIE RANGE. TOMORROW LOOKS TO BE A
LITTLE LESS WIDESPREAD THAN TODAY WITH THE MAIN FORCING MECHANISM
BEING LLVL CONVERGENCE ALONG THE LARAMIE RANGE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 333 PM MDT TUE JUN 16 2015

ANOTHER ACTIVE DAY ON THURSDAY AS LLVL CONVERGENCE ALONG A SFC
PRESSURE TROF FORMING AHEAD OF APPROACHING SHORTWAVE ENERGY. THIS
COMBINED WITH 1000-1500 J/KG OF PROGD SBCAPES WILL PROVIDE ANTHER
ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FOR AREAS EAST
OF THE LARAMIE RANGE. LEE-SIDE SFC PRESSURE TROUGH SLIDES EAST
INTO THE WRN NEBRASKA PANHANDLE FOR FRIDAY. WARM MID-LEVEL TEMPS
WILL INHIBIT CONVECTION AS WELL AS TRANSLATE TO AFTERNOON HIGH
TEMPERATURES THAT WILL APPROACH 90 DEGREES MOST PLACES. ANOTHER WK
COLD FRONT WILL DRIFT SOUTH DURING THE DAY ON SATURDAY WHICH
SHOULD AGAIN PRODUCE ISOLATED/SCATTERED AFTERNOON AND EARLY
EVENING CONVECTION. HEIGHTS RISE FURTHER SUN-TUE WHICH WILL
SEVERELY HAMPER CONVECTION CHANCES. SO EXPECT A TREND TOWARDS
HOTTER AND DRIER CONDITIONS SUN-TUE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1230 PM MDT TUE JUN 16 2015

MAIN CONCERN FOR THIS TAF CYCLE WILL BE ANTICIPATED AFTERNOON AND
EARLY EVENING THUNDERSTORMS THAT ARE EXPECTED TO IMPACT MOST OF
THE TERMINALS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
PANHANDLE. THUNDERSTORMS HAVE YET TO DEVELOP ACROSS THE AREA...BUT
EXPECT THEM TO DO SO BY AROUND 20Z. HAVE MAINTAINED INHERITED
THUNDERSTORM TEMPO GROUPS AT MOST SITES WITH THE EXCEPTION OF KRWL
AS CONFIDENCE IS HIGH ENOUGH IN THE COVERAGE TO WARRANT IT. SOME
OF THIS ACTIVITY HAS THE POTENTIAL TO PRODUCE HAIL AND DAMAGING
WINDS. THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET...WITH
IFR/MVFR CIGS/VSBYS IN FOG/STRATUS AGAIN WEDNESDAY MORNING FOR
ALL SE WYOMING/W NEBRASKA TERMINALS WITH THE EXCEPTION OF KRWL.

&&

.FIRE WEATHER...
ISSUED AT 1245 PM MDT TUE JUN 16 2015

MINIMAL FIRE WEATHER CONCERNS DUE TO RECENT WIDESPREAD RAINFALL AND
GREENUP. HOWEVER...HUMIDITIES WILL CONTINUE TO FALL OVER THE NEXT
FEW DAYS AS A MUCH WARMER AND DRIER WEATHER PATTERN RETURNS TO THE
AREA. AFTERNOON RH VALUES WILL FALL TO BETWEEN 10 AND 15 PERCENT
WEST OF THE LARAMIE RANGE ON THURSDAY AND FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...CLH
LONG TERM...CAH
AVIATION...CAH
FIRE WEATHER...CLH
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1202 PM MDT TUE JUN 16 2015

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
171815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTH CENTRAL
AND SOUTHEAST WYOMING EARLY THIS AFTERNOON...AND MOVE EAST INTO
THE WESTERN NEBRASKA PANHANDLE THIS EVENING. A FEW THUNDERSTORMS
WILL BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN THE
WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH
SATURDAY. A FEW MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE
RANGE THIS AFTERNOON AND EVENING.

WYZ103>106-109>117-171815-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH
CENTRAL WYOMING THIS AFTERNOON. A FEW STORMS COULD BE STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

HAMMER

In the hours before

Special weather statement, Jun 16, 2:43 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT TUE JUN 16 2015

WYZ101-103-162130-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
243 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONVERSE COUNTY
UNTIL 330 PM MDT...

AT 243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF GLENROCK...OR 19 MILES EAST OF CASPER...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...GLENROCK...LAPRELE RESERVOIR AND DEER CREEK.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 141 AND
173.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4268 10605 4286 10603 4286 10541 4251 10545
TIME...MOT...LOC 2043Z 281DEG 17KT 4277 10596

HAMMER
Local storm report, Jun 16, 3:17 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TORNADO          20 W DOUGLAS            42.76N 105.79W
06/16/2015                   CONVERSE           WY   TRAINED SPOTTER

&&

RCOX
Local storm report, Jun 16, 3:18 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TORNADO          20 W DOUGLAS            42.76N 105.79W
06/16/2015                   CONVERSE           WY   LAW ENFORCEMENT

            TORNADO WAS ON THE GROUND FOR 2 MINUTES.

&&

RCOX
Local storm report, Jun 16, 3:20 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             8 NNE WHEATLAND         42.16N 104.90W
06/15/2015  M1.00 INCH       PLATTE             WY   PUBLIC

&&

HAHN
Local storm report, Jun 16, 3:27 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
327 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             1 SW DOUGLAS            42.75N 105.41W
06/16/2015  E0.50 INCH       CONVERSE           WY   LAW ENFORCEMENT

&&

KC
Local storm report, Jun 16, 3:39 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     FUNNEL CLOUD     8 SSW FORT LARAMIE      42.11N 104.58W
06/16/2015                   GOSHEN             WY   TRAINED SPOTTER

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:29 PM MDTSpecial Weather StatementCYS46 min
Jun 15, 6:33 PM MDTSpecial Weather StatementCYSConverse42 min
Jun 15, 7:23 PM MDTSpecial Weather StatementCYSConverse52 min
Jun 15, 8:42 PM MDTSpecial Weather StatementCYSLaramie48 min
Jun 16, 1:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 16, 2:30 PM MDTSpecial Weather StatementCYSGoshen30 min
Jun 16, 2:35 PM MDTSpecial Weather StatementCYSPlatte25 min
Jun 16, 2:43 PM MDTSpecial Weather StatementCYSConverse47 min
Jun 16, 3:00 PM MDTSevere Thunderstorm WarningCYSConverse45 min
Jun 16, 3:11 PM MDTTornado Warning Tornado observedCYSConverse34 min
Jun 16, 3:18 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte42 min
Jun 16, 3:59 PM MDTSevere Thunderstorm WarningCYSGoshen46 min
Jun 16, 4:25 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 16, 4:27 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 16, 4:30 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 16, 4:43 PM MDTSevere Thunderstorm WarningCYSConverse47 min
Jun 16, 4:47 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 16, 4:52 PM MDTSevere Thunderstorm WarningCYSGoshen38 min
Jun 16, 5:12 PM MDTSevere Thunderstorm WarningCYSGoshen35 min
Jun 16, 5:15 PM MDTSpecial Weather StatementCYSLaramie45 min
Jun 16, 5:31 PM MDTSevere Thunderstorm WarningCYSPlatte44 min
Jun 16, 5:39 PM MDTSevere Thunderstorm WarningCYSGoshen51 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.